Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficients in certain asymptotic factorial expansions


Author: T. D. Riney
Journal: Proc. Amer. Math. Soc. 10 (1959), 511-518
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108674-6
MathSciNet review: 0108674
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdelyi et al., Tables of integral transforms, vol. 1, McGraw-Hill Book Company, Inc., 1954.
  • [2] W. B. Ford, The asymptotic developments of functions defined by Maclaurin series, University of Michigan Studies, Scientific Series, vol. 11, 1936.
  • [3] H. K. Hughes, The asymptotic developments of a class of entire functions, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 456-461. MR 0012132 (6:263e)
  • [4] T. D. Riney, A finite recursion formula for the coefficients in asymptotic expansions, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 214-226. MR 0095376 (20:1879)
  • [5] -, On the coefficients in asymptotic factorial expansions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 245-249. MR 0076903 (17:962b)
  • [6] E. M. Wright, A recursion formula for the coefficients in an asymptotic expansion, to be published in Proc. Glasgow Math. Assoc. MR 0118863 (22:9632)
  • [7] -, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. (2) vol. 46 (1940) pp. 389-408. MR 0003876 (2:286a)
  • [8] J. G. van der Corput, On the coefficients in certain asymptotic factorial expansions, Akad. Wet. (Amsterdam) Proc. Series A vol. 60 no. 4 (1957) pp. 337-351.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108674-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society